# SDR REXA2017061800743

- Difficulty date: June 18, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: CC670341176
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ANGLE ON THE RT BULKHEAD WEB FWD FACE CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-42-06, 51-42-13, & 51-42-21.
